# SDR WX0A2022101774279

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 46,460 hours, 22,599 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 870782
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU TEST FLAGGED ESPU 12WL BATTERY FAIL / R+R EPSU BATTERY AT 12WL IAW AMM 33-51-38-000-002-A/33-51-38-400-002-A. OPS CHECK GOOD."
